# SDR ASOA201101104

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 15,044 hours, 13,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UNDER ASD ON DOOR SKIN AT THE AFT RADIUS. (OPEN)  WORK COMPLETED IAW COMPLIED WITH TEMP DISPOSITION REO 601R-52-11-1360, REV A, ZONE 5, CRACK IS AT .775".
